MathSciNet Relay Station
MathSciNet bibliographic data
MR990863 (91e:35030) 35B40 (35B05 35K65)
Chan, C. Y.; Kaper, Hans G. Quenching for semilinear singular parabolic problems. SIAM J. Math. Anal. 20 (1989), no. 3, 558–566.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement